Journal of Differential Geometry

Tits geometry associated with {4}-dimensional closed real-analytic manifolds of nonpositive curvature

Christoph Hummel and Viktor Schroeder

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 48, Number 3 (1998), 531-555.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214460862

Digital Object Identifier
doi:10.4310/jdg/1214460862

Mathematical Reviews number (MathSciNet)
MR1638057

Zentralblatt MATH identifier
0920.53021

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Hummel, Christoph; Schroeder, Viktor. Tits geometry associated with {4}-dimensional closed real-analytic manifolds of nonpositive curvature. J. Differential Geom. 48 (1998), no. 3, 531--555. doi:10.4310/jdg/1214460862. https://projecteuclid.org/euclid.jdg/1214460862


Export citation

References

  • [1] U. Abresch and V. Schroeder, Analytic manifolds of nonpositive curvature, Collection SMF Seminaires et Congres 1 (ed. Arthur L. Besse), 1996.
  • [2] W. Ballmann, Lectures on spaces of nonpositive Curvature, DMV Seminar Band 25, Birkhauser, Basel, 1995.
  • [3] W. Ballmann, M. Gromov and V. Schroeder, Manifolds of nonpositive curvature, PM 61, Birkhauser, Boston, Basel, 1985.
  • [4] C. Croke and B. Kleiner, Graphs of groups and ideal boundaries of Hadamard spaces, in preparation.
  • [5] A. Eskin and B. Farb, Quasi- ats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653-692.
  • [6] B. Kleiner, Quasi- ats in Hadamard spaces, in preparation.
  • [7] B. Kleiner and B. Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, to appear in Inst. Hautes Etudes Sci. Publ. Math.
  • [8] V.Schroeder, Structure of at subspaces in low-dimensional manifolds of nonpositive curvature, Manuscripta Math 64 (1989) 77-105.